Evidence map›Paper›PMID 35983236›Full record

ArticleCase reports in cardiology2022

Acute Myopericarditis after the Second Dose of mRNA COVID-19 Vaccine Mimicking Acute Coronary Syndrome.

Chris Pantsios, Zacharias-Alexandros Anyfantakis, Andrew Xanthopoulos, Ioannis Leventis, Spyridon Skoularigkis, Apostolos Dimos, Angeliki Bourazana, Michail Papamichalis, Grigorios Giamouzis, Filippos Triposkiadis and 1 more

Open access · goldAbstract readCase Reports
In one paragraph

Article in Case reports in cardiology, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper, 1 of them a synthesis that pooled it.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed, 1 pooled it
0.3field-weighted citation impact, top 39% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 1 synthesis or guideline pooled it, 2 citations in OpenAlex.

  1. Pooled it
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

11 authors at 1 institution in 1 country.

Chris PantsiosDepartment of Cardiology, General University Hospital of Larissa, Larissa, Greece.ORCID https://orcid.org/0000-0002-7107-7828
Zacharias-Alexandros AnyfantakisDepartment of Cardiology, General University Hospital of Larissa, Larissa, Greece.ORCID https://orcid.org/0000-0003-0377-1516
Andrew XanthopoulosDepartment of Cardiology, General University Hospital of Larissa, Larissa, Greece.ORCID https://orcid.org/0000-0002-9439-3946
Ioannis LeventisDepartment of Cardiology, General University Hospital of Larissa, Larissa, Greece.ORCID https://orcid.org/0000-0002-4448-7450
Spyridon SkoularigkisDepartment of Cardiology, General University Hospital of Larissa, Larissa, Greece.ORCID https://orcid.org/0000-0003-4160-0064
Apostolos DimosDepartment of Cardiology, General University Hospital of Larissa, Larissa, Greece.ORCID https://orcid.org/0000-0001-6374-4224
Angeliki BourazanaDepartment of Cardiology, General University Hospital of Larissa, Larissa, Greece.ORCID https://orcid.org/0000-0001-8297-4201
Michail PapamichalisDepartment of Cardiology, General University Hospital of Larissa, Larissa, Greece.ORCID https://orcid.org/0000-0002-4994-7743
Grigorios GiamouzisDepartment of Cardiology, General University Hospital of Larissa, Larissa, Greece.ORCID https://orcid.org/0000-0002-7406-5427
Filippos TriposkiadisDepartment of Cardiology, General University Hospital of Larissa, Larissa, Greece.ORCID https://orcid.org/0000-0001-6433-4016
John SkoularigisDepartment of Cardiology, General University Hospital of Larissa, Larissa, Greece.ORCID https://orcid.org/0000-0001-7159-2478
University Hospital of Larissa · GR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Myocarditis is a rare adverse event of vaccination. Recently, mRNA vaccines for COVID-19 have been reported to correlate with myocarditis, specifically in adolescents and young men. We report a rare case of a 50-year-old man who presented with symptoms of myocardial infarction 3 days after the second dose of vaccination for COVID-19. Cardiac magnetic resonance (CMR) imaging revealed acute myopericarditis. Clinicians should be aware of that rare side effect of mRNA vaccines for COVID-19 that can affect not only younger recipients but also middle-aged patients presenting with symptoms mimicking acute coronary syndrome.

Identifiers

PMID35983236
PMCPMC9381285
OpenAlexW4292455779

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.